# SDR HEEA954303

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 230052712
- Condition: Worn
- Location: Compressor
- Part time: 266 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO N1 SHAFTING INSPECTION AND 4 EACH COMPRESSOR MOUNT STUDS PULLED.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  WEAR ON THE SPLINE ADAPTER RETAINING RING GROOVE AFT FACE.  INTERFERENCE FIT BETWEEN I.D. OF SPLINEADAPTER GROOVE AND RETAINING RING O.D. WAS .016" AT TIME OF NEW PART INSTALLATION. INSTALLED NEW SPLINE ADAPTER.
